# SDR DALA2017082806403

- Difficulty date: August 27, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FLOOR PANEL NR 200E, 617C, 160E AT PASSENGER CABIN. FLOOR PANEL NR 200E, 617C AND 160E WERE REMPLACED AND IDENTIFIED PER AMM 53-20-01-201.
